欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  14 篇文章
     
     
 
Numerical Solution of Singularly Perturbed Two-Point Boundary Value Problem via Liouville-Green Transform

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 1 Page: 1-5
       
 
Computational Results on Quadratic Functional Model for the Tokens of Nuclear Safety

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 1 Page: 6-15
       
 
A Derivative-Free Optimization Algorithm Using Sparse Grid Integration

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 1 Page: 16-26
       
 
Numerical Estimation of Traveling Wave Solution of Two-Dimensional K-dV Equation Using a New Auxiliary Equation Method

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 1 Page: 27-36
       
 
English Sentence Recognition Based on HMM and Clustering

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 1 Page: 37-42
       
 
Semi Numerical Solution for a Boundary Value Problem

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 1 Page: 43-47
       
 
A Grobner Bases Approach to the Detection of Improperly Parameterized Rational Curve

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 1 Page: 48-52
       
 
Modified Adomain Decomposition Method for the Generalized Fifth Order KdV Equations

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 1 Page: 53-58
       
 
Primality Test

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 1 Page: 59-60
       
 
On the Application of Bootstrap Method to Stationary Time Series Process

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 1 Page: 61-65